| Model Number |
AIQCA |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned as it was discarded by the hospital.However, a supplemental report will be forthcoming once the engineering evaluation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
Event or Problem Description
It was reported that after use of the acumen iq finger cuff, positioned adjacent to a finger with a pulse oximetry sensor, the patient developed a blister on their finger tip.The device is not available for evaluation as it was disposed.There was no other patient injury reported.
Additional Manufacturer Narrative
An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.Since the complaint affected unit was not returned for evaluation, a product non-conformance or device failure associated to manufacturing or design could not be confirmed.The lot number was not provided thus a device history record was not reviewed.The instructions for use contain the following warnings: do not apply the finger cuff on injured skin as this may cause further injury.To reduce the risk of skin irritation and tissue damage, do not monitor longer than 8 hours continuously on a single finger.To continue to monitor beyond 8 hours, use an additional finger cuff on another finger or move the cuff in use to another finger.